This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Zirtek Allergy Relief For Children 70ml

View all Zirtek

Cetirizine dihydrochloride 1 mg/ml oral solution is indicated in adults and children aged 6 years and above: for the relief of nasal and ocular symptoms of seasonal and perennial allergic rhinitis, for the relief of symptoms of chronic idiopathic urticaria

More Product Information

Related Items


Product Information


Cetirizine dihydrochloride 1 mg/ml oral solution is indicated in adults and children aged 6 years and above: for the relief of nasal and ocular symptoms of seasonal and perennial allergic rhinitis, for the relief of symptoms of chronic idiopathic urticaria

Warnings or Restrictions

Always read the label. At therapeutic doses, no clinically significant interactions have been demonstrated with alcohol (for a blood alcohol level of 0.5 g/l). Nevertheless, precaution is recommended if alcohol is taken concomitantly. Caution should be taken in patients with predisposition factors of urinary retention (e.g. spinal cord lesion, prostatic hyperplasia) as cetirizine may increase the risk of urinary retention. Caution is recommended in epileptic patients and patients at risk of convulsions. Methyl parahydroxybenzoate and propyl parahydroxybenzoate may cause allergic reactions (possibly delayed). Patients with rare hereditary problems of fructose intolerance should not take cetirizine 1 mg/ml oral solution. Response to allergy skin tests are inhibited by antihistamines and a wash-out period (of 3 days) is required before performing them. Pruritus and/or urticaria may occur when cetirizine is stopped, even if those symptoms were not present before treatment initiation. In some cases, the symptoms may be intense and may require treatment to be restarted. The symptoms should resolve when the treatment is restarted. Paediatric population Due to the amount of some excipients in the formulation, the use of the product is not recommended in children aged less than 6 years.

Product Specification

The active substance is cetirizine. 10 ml (equals to 2 measuring spoons) contain 10 mg of cetirizine dihydrochloride. The other ingredients are sorbitol (E 420), glycerol, propylene glycol, saccharin sodium, methylparahydroxybenzoate (E 218), propylparahydroxybenzoate (E216), banana flavour 54.330/A (Firmenich), sodium acetate, glacial acetic acid and purified water. 10 ml Zirtek Allergy Relief for Children (=2 measuring spoons) contain: 3.15 g glucose equivalents (sorbitol).

Size (70) Unit (ML)

Product code: 403067

Recyclable

NA

Product Uses

oral solution

Tips & Advice

Always read the label. Talk to your doctor or pharmacist before taking Zirtek Allergy Relief for Children.

Link to top of current page.
Link to display social media share links
Please wait...